# SDR AALA20000721

- Difficulty date: April 26, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER SKIN CENTER SECTION TANK.  INSTALLED REPAIR PER SRM 57-30-3 FIG 7 AND FIG 8.  (X)
